# SDR AALA2009060400009

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN ABOVE LEFT NUMBER 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SIGN ABOVE LEFT NUMBER 2 DOOR.
